Items where Author is "Kuruk, Gamze"

Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 3.


Erbay, S. and Erkip, Albert and Kuruk, Gamze (2022) The Camassa-Holm approximation to the double dispersion equation for arbitrarily long times. Monatshefte fur Mathematik, 199 (1). pp. 97-111. ISSN 0026-9255 (Print) 1436-5081 (Online)


Kuruk, Gamze (2019) Comparison of solutions of some pairs of nonlinear wave equations. [Thesis]

Kuruk, Gamze (2014) A survey on cauchy problems for peridynamic equations. [Thesis]

This list was generated on Wed Apr 24 02:43:37 2024 +03.